# SDR USAA2013030800001

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 15,412 hours, 2,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OPS CHECK GIVES FAULT 335100 BAT/EPSU (18WL) DOOR 4.  MAINTENANCE REMOVED AND REPLACED EPSU 18WL BATTERY.
